# SDR SWIA97988

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED LIGHT CORROSION (WHILE VISUALLY INSPECTING) ON THE AREA BELOW THE LAVATORY FLOOR PANEL AND TOWARD THE PASSENGER DOOR FLOOR PANEL BETWEEN LAVATORY AND PASSENGER DOOR ENTRANCE.  REMOVED AND REPLACED RIGHT AND LEFT BUTT STRAPS UNDER GALLEY AND LAVATORY AREA.  REMOVED CORROSION BETWEEN LAVATORY AND PASSENGER DOOR AREA, ALODINED, AND PRIMED, IAW SRM 51-00-00.
